# SDR SWAA2022110151646

- Difficulty date: October 1, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 AT LEVEL STRINGER 5L AT FWD GALLEY AREA 2022-517148 / [01] REPAIRED BS 312 FRAME UPPER CHORD AT LBL 33 BETWEEN S-5L AND S-6L IAW EA M-22-153-01244 SEE INDIVIDUAL SIGN OFF BELOW;[02] REPAIRED BS 312 FRAME UPPER CHORD AT LBL 33 BETWEEN S-5L AND S-6L IAW EA M-22-153-01244 SEE INDIVIDUAL SIGN OFF BELOW
